English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On finite dimensional Nichols algebras of diagonal type

MPS-Authors
/persons/resource/persons234867

Angiono,  Iván
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Andruskiewitsch, N., & Angiono, I. (2017). On finite dimensional Nichols algebras of diagonal type. Bulletin of Mathematical Sciences, 7(3), 353-573. doi:10.1007/s13373-017-0113-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0C18-5
Abstract
There is no abstract available